Arithmetic hierarchy of torsion-free nilpotent groups
Algebra i logika, Tome 35 (1996) no. 3, pp. 308-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1996_35_3_a4,
author = {I. V. Latkin},
title = {Arithmetic hierarchy of torsion-free nilpotent groups},
journal = {Algebra i logika},
pages = {308--313},
year = {1996},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1996_35_3_a4/}
}
I. V. Latkin. Arithmetic hierarchy of torsion-free nilpotent groups. Algebra i logika, Tome 35 (1996) no. 3, pp. 308-313. http://geodesic.mathdoc.fr/item/AL_1996_35_3_a4/